zbMATH — the first resource for mathematics

Fractional boundary value problems: analysis and numerical methods. (English) Zbl 1273.65098
Summary: We consider nonlinear boundary value problems for differential equations of fractional order \(\alpha\), \(0 < \alpha < 1\). We study the existence and uniqueness of the solution and extend existing published results. In the last part of the paper we study a class of prototype methods to determine their numerical solution.

65L05 Numerical methods for initial value problems
34A08 Fractional ordinary differential equations and fractional differential inclusions
45J05 Integro-ordinary differential equations
Full Text: DOI
[1] M. Caputo, Elasticity e Dissipazione, Zanichelli, Bologna (1969).
[2] K. Diethelm, An algorithm for the numerical solution of differential equations of fractional order, Electr. Trans. Numer. Anal., 5 (1997), 1-6. · Zbl 0890.65071
[3] K. Diethelm, J.M. Ford, N.J. Ford and M. Weilbeer, Pitfalls in fast numerical solvers for fractional differential equations, J. Comp. Appl. Mathem., 186,2 (2006), 482-503. http://dx.doi.org/10.1016/j.cam.2005.03.023 · Zbl 1078.65550
[4] K. Diethelm, and N.J. Ford, Volterra integral equations and fractional calculus: Do neighbouring solutions intersect? Journal of Integral Equations and Applications, to appear. · Zbl 1238.45003
[5] K. Diethelm and N.J. Ford, Analysis of fractional differential equations. J. Math. Anal. Appl. 265 (2002), 229-248. http://dx.doi.org/10.1006/jmaa.2000.7194 · Zbl 1014.34003
[6] K. Diethelm, N.J. Ford, and A.D. Freed, A.D., A predictor-corrector approach for the numerical solution of fractional differential equations, Nonlinear Dynamics 29 (2002), 3-22. http://dx.doi.org/10.1023/A:1016592219341 · Zbl 1009.65049
[7] N.J. Ford and J.A. Connolly, Comparison of numerical methods for fractional differential equations, Commun. Pure Appl. Anal., 5, No 2 (2006), 289-307. http://dx.doi.org/10.3934/cpaa.2006.5.289 · Zbl 1133.65115
[8] E. Hairer, Ch. Lubich and M. Schlichte, Fast numerical solution of weakly singulat Volterra integral equations, J. Comp. Appl. Mathem. 23 (1988), 87-98. http://dx.doi.org/10.1016/0377-0427(88)90332-9 · Zbl 0654.65091
[9] S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach, Yverdon (1993). · Zbl 0818.26003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.